Ask an expert
Question

01 Jul 2011

Medication
is it safe to take depramil if i am on warfarin?
Answer 359 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Mesu

Serotonin reuptake inhibitors (SRIs) may potentiate the risk of bleeding in patients treated with anticoagulants. Regular PI tests are recommended, and it is advised to promptly report any signs of bleeding to their doctor, including pain, swelling, headache, dizziness, weakness, prolonged bleeding from cuts, increased menstrual flow, vaginal bleeding, nosebleeds, bleeding of gums from brushing, unusual bleeding or bruising, red or brown urine, or red or black stools.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18678 votes
Vote